# SDR DALA2017033102618

- Difficulty date: January 7, 2015
- Submitted: April 2, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 550131513
- Part serial: 53534
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER, HORIZONTAL, ASSY UPPER STABILIZER SPAR CAP BARREL NUT HOLES HAVE CORROSION. REPAIRED UPPER SPAR CAP CORROSION PER ER/A 549962-14AD REV ORIGINAL AND SHOP ORDER LX8985. ALL OTHER DISCREPANCIES WERE REPAIRED PER ER/A'S 550403-14 REV ORIGINAL, 535301-14 REV A, 552011-14 REV ORIGINAL, 551135-14 REV ORIGINAL, 553596-14 REV ORIGINAL, 549961-14AD REV ORIGINAL, 5
